flu-like symptoms​

hi this about my third post in so many days after starting ndt i feel like ive got the flu by that i mean i feel feverish sort of like hot and cold flushs ive been on it for neally 5 days now ive not had any other treatment like t4 ect but have tried this ndt a few times and always get these symtoms i know i have candida and my matabolism  have been very slow so maybe this is start up symtoms or maybe even candia die off symtoms i dont know but is this common?

11 Replies

  • if I where you I would talk to your dr about your candida symptoms.  If you are starving so to speak the candida out of your body then you could be detoxing and this is why you are feeling so ill.  However I have never heard of this happening before at a guess I would of thought that you feel ill cause of your thyroid.

    you may want to do some research online and see what others have to say about candida symptoms.

    you could be having side effects from the ndt and this is why you are feeling so ill but you may also be undermedicated and not taking enough ndt.  What is the brand of ndt that you are taking it may be that the brand is causing you side effects and you need to change to another brand of ndt or some people do better taking levothyroxine and adding t3.

    Are you seeing a dr about your thyroid issues?  Cause just to be on the safe side you may want to contact an endocrinologist.

    hope you start to feel better soon.

  • Mark, can I ask a nosey question or three? If the answer's no, I'm guessing you just won't reply. :)

    Am I to understand from previous posts that you haven't been diagnosed as hypothyroid by a GP? I can see you were diagnosed by Dr P using urine tests. Do you have any blood test results? Have any tests ever been done by your GP?

    Have you had B12, Vit D or ferretin tested (apologies if you've been asked before and I've missed it)? Your low thyroid function might have something to do with your nutritional status.

    Finally, I can't help wondering whether T3, either alone or as part of NDT, is just too much for you right now and you'd actually be better off on levothyroxine. Have you ever tried/been prescribed levothyroxine?

  • hi jazzq sorry only just read this post.i have been the GP's a couple of times and all bloods have came back normal so they said, I never had a copy of tesst they  done,last test were over a year ago i had a very unhelpful doctor who just didnt want to help me with my chemical sencitivtys and when I left her room she promised to get back in touch with me to help work this out but i never heard anything back.

    I'm supplementing b12 and when its sunny i spend alot time in the sun so vit d should be ok iron i havnt done nothink with that.

    no i havnt tried t4 only armour at first then i quit that and order nature thriod and this is what im trying now.i had another 1/4 grain this afternoon and boy did it hit me i think i went hyper cause i was restless and feelin strange with burning feet ect.

     thanks mark .

  • Mark I'm sorry you are feeling so bad and I don't think you should have these symptoms at all on any thyroid hormones. I would reduce at present as your dose might be too high. Also it could be fillers/binders in the produce which is affecting you.

    To see if it is maybe (not sure if this works as I've not tried it myself) take one antihistamine tablet before your next dose. If you don't have a reaction then you have a sensitivity to the NDT you are taking and will have to switch to another brand.

  • I've just read you are on Nature-throid so, theoretically, it shouldn't affect you. Maybe reduce your dose as when first taking levothyroxine the dose can be 25mcg initially (usually 50mcg). 1 grain of NDT is around 100mcg of levo.

  • thanks im feeling alright again at the min now the affects have worn off a bit lol tomorrow  i plan to set the alarm and take 1/4 at 5 am then go bk to sleep and see how i feel when i wake up and then maybe 1/4 again at 12 ish depending how i'm feeling cause having them flushes are not very nice at all i just think i'm really sencitive to the t3 cause it hits me hard.thanks mark 

  • Are you splitting your doses then? I am just asking as the manufacturers usually state 1 daily dose. On me the T3 had the most calming effect after all the palps on levo.

    I don't know when you started but the usual is (if you've not been on thyroid hormones before) to take 1/4 tablet and after 2 weeks another 1/4 and so on every two weeks till you feel much better and hopefully have reached an optimum.

  • yh only today i done that, but i agree maybe ill try and keep it at 1/4 grain for another week yet and see wot happens thanks for your help mark.

  • I am intolerant to maize, unfortunatly it is the bulking agent in most tablets.  I have to avoid maize as much as possible.  This means no gravy or custard either. 

  • yeah I'm the same with nightshades if I have any, I get extreme health anxiety.

  • ndt can make people with hashi's worse..did me.

  • You need to be a member of this community to see hidden responses.

You may also like...